# SDR ASOA201001784

- Difficulty date: November 15, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 23,411 hours, 17,307 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY EXITS HARD TO OPEN.  RESOLVED ON W/O: 181004 TASKCARD: N/R-00008.  ADJUSTED LT OVERWING EMERGENCY EXIT STOP SCREWS IAW CRJ 700 AMM 52-21-00.  OPS CHECK GOOD ITEM.  ADJUSTED LT OVERWING EMERGENCY EXIT STOP SCREWS IAW CRJ 700 AMM 52-21-00.  OPS CHECK GOOD.  RII COMPLIED WITH PER GMM 3-3.  ALL WORK FOUND SATISFACTORY.
